# SDR ASAA2020121233672

- Difficulty date: December 12, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 33,573 hours, 9,779 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF2 RADIO INDICATES "INOP" IN BOTH WINDOWS.  GROUNDED-YES.  ACCOMPLISHED RADIO TUNING INOPERABLE RESET, REF B737-800 AMM 23-12-41.  OPERATIONS NORMAL HF2 INDICATES SELLECTED FREQUENCIES.
